Anyone experienced with LEXAPRO antidepressant please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

exuberan
New Member


Date Joined Dec 2008
Total Posts : 7
   Posted 12/31/2008 6:36 PM (GMT -6)   
Hello, I am new to Healing Well. I have had a medically uneventful life up until this my 59th year. All in one hit I have commenced anxiety attacks, carpel tunnel syndrome and Ankylosing Stenosis in my Cervical spine. Also dealing with what I understand is a pre-diabetic condition, ie, I am overweight and eat too much. I have noticed a more rapid increase in weight gain since commencing the Lexapro for the anxiety. Has anyone any advice as to whether weight gain is a recognized side effect of this medication please. Thanking you.

Kangaroo
Regular Member


Date Joined Jul 2008
Total Posts : 117
   Posted 1/4/2009 8:29 AM (GMT -6)   
Hi,
 
this site may be of interest to you
 
 
 
This is a discussion on MedHelp about lexapro and weight gain.
Community members of MedHelp provide help
 
 
Just click on the web site above turn
 
DebbieLou


DebbieLou

Post Edited (Kangaroo) : 1/4/2009 7:32:02 AM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, May 27, 2017 9:07 PM (GMT -6)
There are a total of 2,816,152 posts in 309,188 threads.
View Active Threads


Who's Online
This forum has 151657 registered members. Please welcome our newest member, Ljhazen.
370 Guest(s), 11 Registered Member(s) are currently online.  Details
borrelioburgdorferii, PeteZa, PeterDisAbelard., fly with me, magoo2, madisongrrl, TilTheEndOfTime, mareish, HzKabod, beatUC, PodMan


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer